# SDR DALA2016033102470

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BS 1485 AT THE TWO O`CLOCK POSITION AT AFT ACCESORY COMPARTMENT.  THE ANGLE FABRICATED AND REPLACED IAW DGW 9911842, REV DH AND SRM 51-30-2 AND 51-30-5.
